My husband is working abroad and was taken to hospital last week with what has been diagnosed as angina but needs tests. That is scary enough being so far from home, but instead of giving him blood thinners (such as asprin) and a GTN spray as I understand is initially the response to a first attack he has 6 lots of tablets and GTN. I won't even take paracetamol unless desperate so this worries me. He has all these tablets which talk about reducing the number of attacks etc but he has had one!!! The CT scan 'wasn't clear'. My problem is that he never asked any questions just accepted the meds and took them!! But how can anyone test your hear if it is being affected by drugs? If he takes them and then does something like a treadmill the result will be affected by the drugs. Once you start on these tablets it is hard to get taken off I know and some it is not easy to stop. He also has prostate cancer and a thyroid problem and I worry they may affect these conditions too. Has anyone else been put straight on to so much medication after one angina attack? TYIA
Do you really need to take so many ta... - British Heart Fou...
British Heart Foundation
13,689 members • 8,765 posts